# SDR 2005FA0000822

- Difficulty date: June 5, 2005
- Submitted: June 16, 2005
- Operation: General aviation
- Aircraft: N7972V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0915
- Engine: Lyc IO360A1B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S217840150A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN ON FINAL APPROACH AND THE GEAR FAILED TO EXTEND.  THE INVESTIGATION FOUND THAT THE NOSE GEAR DOWN LINE WAS LEAKING AT THE BULKHEAD END CAUSING TOTAL LOSS OF HYDRAULIC FLUID.  THE AIRCRAFT LANDED GEAR UP WITH NO INJURIES AND MINOR DAMAGE TO THE EXTERIOR OF THE AIRCRAFT.  (WP23200509350) (K)
